# SDR HNAA2011090100262

- Difficulty date: August 17, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 45,299 hours, 51,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6104789
- Part serial: 0180
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A EMERGENCY LIGHT SWITCH IS INOPERATIVE.  R & R F/A PANEL EMERGENCY LIGHT SWITCH, NO FIX.  R & R POWER SUPPLY AT PS1, OPS CHECKED GOOD.  OK FOR SERVICE IAW WIRING MANUAL 33-51-01.
